On a problem concerning Lebesgue Integrals

A.S. Besicovitch

Mathematische Annalen (1938)

  • Volume: 115, page 613-618
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Besicovitch, A.S.. "On a problem concerning Lebesgue Integrals." Mathematische Annalen 115 (1938): 613-618. <http://eudml.org/doc/159982>.

author = {Besicovitch, A.S.},
journal = {Mathematische Annalen},
keywords = {Set theory, real functions},
pages = {613-618},
title = {On a problem concerning Lebesgue Integrals},
url = {http://eudml.org/doc/159982},
volume = {115},
year = {1938},

AU - Besicovitch, A.S.
TI - On a problem concerning Lebesgue Integrals
JO - Mathematische Annalen
PY - 1938
VL - 115
SP - 613
EP - 618
KW - Set theory, real functions
UR - http://eudml.org/doc/159982
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.